# SDR F3LA2023082800146

- Difficulty date: August 15, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 7852
- Aircraft time: 17,770 hours, 7,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5345688320000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  OFFWING ESCAPE SLIDE ENCLOSURE ON DOOR 3R FOUND WITH CORRODED ANGLES ON ALLOWABLE DAMAGE LIMIT FOUND ON SRM, REPLACEMENT IS REQUIRED AS PER A321 SRM 51-72-11 REV. 146.  PERFORMED INSTALLATION OF NEW ANGLES ON DOOR 3R OFFWING ESCAPE SLIDE ENCLOSURE AS PER A321 SRM 51-72-11 REV. 146.MX ACTION IS ACCEPTABLE.
